# SDR AWXA200601261

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Plate
- Part number: D53471124200201
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC - 4. NR 5945409. CORROSION LOCATED ON PLATE SHEAR PASSENGER CABIN BETWEEN FRAME 69 TO FR 70 STRINGER 23R. SHEAR PLATE LOCATED ON PASSENGER CABIN BETWEEN FR 69 TO FR 70 STRINGER 23R WAS REPLACED AND INSTALLED IAW SRM A 319 51 - 72 - 11.
